| Model Number |
1040000 |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed test steps during testing.The device's active exhalation control module was replaced to address the issues.